Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 19, NWS Fort Worth, TX

April 4, 20117 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2011, 5:43 AM CDT for 7 counties in Texas. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 5:43 AM CDT (10:43 UTC)
Expired
Apr 4, 2011, 6:45 AM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Dallas County, TX, Ellis County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Rockwall County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 55 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 5:50 AM CDTHAIL 1Arlington, TXQUARTER SIZE HAIL OCCURRED AT MARTIN HS IN SOUTH ARLINGTON. TIME ESTIMATED FROM RADAR.
Apr 4, 6:05 AM CDTTSTM WND GST 603 Nnw Venus, TX60 MPH WIND GUSTS WITH 2 BLOWN TRANSFORMERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1169 J/kg
Mixed-layer CIN
-459 J/kg
Mixed-layer LCL
1778 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WUUS54 KFWD 041043
SVRFWD
TXC113-139-231-251-257-397-439-041145-
/O.NEW.KFWD.SV.W.0019.110404T1043Z-110404T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
543 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 645 AM CDT

* AT 542 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF RICHARDSON TO
  BURLESON...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
  PRAIRIE...DALLAS...TERRELL...ROCKWALL...WAXAHACHIE AND MANSFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3301 9586 3298 9594 3287 9597 3285 9608
      3236 9609 3236 9644 3236 9645 3234 9640
      3224 9706 3227 9710 3217 9751 3228 9761
      3256 9761 3256 9755 3261 9754 3299 9704
TIME...MOT...LOC 1042Z 278DEG 29KT 3308 9666 3252 9728

$$


85/NH
3 follow-up statements
876 
WWUS54 KFWD 041105
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 AM CDT MON APR 4 2011

TXC113-139-231-251-257-397-439-041145-
/O.CON.KFWD.SV.W.0019.000000T0000Z-110404T1145Z/
HUNT TX-TARRANT TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-JOHNSON TX-
ELLIS TX-
605 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR ELLIS...JOHNSON...KAUFMAN...ROCKWALL...DALLAS...EASTERN TARRANT
AND SOUTHERN HUNT COUNTIES...

AT 604 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SACHSE TO 6 MILES SOUTHWEST OF
ALVARADO...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE THE CITY OF 
DALLAS...ROCKWALL...AND MIDLOTHIAN. 

LAT...LON 3301 9586 3298 9594 3287 9597 3285 9608
      3236 9609 3236 9644 3234 9643 3224 9706
      3227 9710 3217 9751 3229 9761 3234 9762
      3256 9747 3286 9720 3299 9704
TIME...MOT...LOC 1104Z 278DEG 29KT 3296 9651 3233 9722

$$
009 
WWUS54 KFWD 041122
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT MON APR 4 2011

TXC439-041132-
/O.CAN.KFWD.SV.W.0019.000000T0000Z-110404T1145Z/
TARRANT TX-
622 AM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TARRANT COUNTY IS
CANCELLED...

LAT...LON 3301 9586 3298 9594 3287 9598 3285 9608
      3236 9609 3236 9644 3234 9643 3224 9706
      3227 9710 3217 9751 3219 9753 3221 9754
      3255 9702 3275 9702 3299 9679
TIME...MOT...LOC 1122Z 278DEG 29KT 3296 9618 3227 9714

$$

TXC113-139-231-251-257-397-041145-
/O.CON.KFWD.SV.W.0019.000000T0000Z-110404T1145Z/
HUNT TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-JOHNSON TX-ELLIS TX-
622 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR ELLIS...SOUTHEASTERN JOHNSON...KAUFMAN...ROCKWALL...DALLAS AND
SOUTHERN HUNT COUNTIES...

AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF QUINLAN TO
GRANDVIEW...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILMER...FORNEY...PECAN HILL...SEAGOVILLE...MAYPEARL...WAXAHACHIE...
FERRIS...LAWRENCE...COMBINE...CRANDALL...TERRELL...ROSSER...POST OAK
BEND CITY...OAK RIDGE...OAK GROVE...MABANK...LONE OAK...KEMP...
KAUFMAN...GRAYS PRAIRIE...GARRETT...ENNIS...COTTONWOOD...WEST
TAWAKONI AND PALMER

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 15 AND 26...
I-35E BETWEEN MILE MARKERS 21 AND 66...
I-20 BETWEEN MILE MARKERS 455 AND 511...
I-30 BETWEEN MILE MARKERS 33 AND 83...
I-45 BETWEEN MILE MARKERS 250 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3301 9586 3298 9594 3287 9598 3285 9608
      3236 9609 3236 9644 3234 9643 3224 9706
      3227 9710 3217 9751 3219 9753 3221 9754
      3255 9702 3275 9702 3299 9679
TIME...MOT...LOC 1122Z 278DEG 29KT 3296 9618 3227 9714

$$
649 
WWUS54 KFWD 041132
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 AM CDT MON APR 4 2011

TXC113-139-231-251-257-397-041145-
/O.CON.KFWD.SV.W.0019.000000T0000Z-110404T1145Z/
HUNT TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-JOHNSON TX-ELLIS TX-
632 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR ELLIS...SOUTHEASTERN JOHNSON...KAUFMAN...ROCKWALL...SOUTHEASTERN
DALLAS AND SOUTHERN HUNT COUNTIES...

AT 631 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM QUINLAN TO 6 MILES SOUTH OF 
WAXAHACHIE...MOVING EAST AT 45 MPH. DOPPLER RADAR ESTIMATES INDICATE 
THAT THE STRONGEST WINDS...POSSIBLY UP TO 70 MPH...WILL AFFECT AREAS 
FROM QUINLAN TO TERRELL.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GARRETT...WEST TAWAKONI...POST OAK BEND CITY...LONE OAK...ENNIS...OAK
RIDGE...KAUFMAN...ROSSER...OAK GROVE...MABANK...KEMP...GRAYS PRAIRIE
AND COTTONWOOD

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 15 AND 22...
I-35E BETWEEN MILE MARKERS 21 AND 59...
I-20 BETWEEN MILE MARKERS 461 AND 511...
I-30 BETWEEN MILE MARKERS 43 AND 83...
I-45 BETWEEN MILE MARKERS 250 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3301 9586 3298 9594 3287 9598 3285 9608
      3236 9609 3236 9644 3234 9643 3224 9706
      3227 9710 3217 9751 3219 9753 3232 9724
      3299 9664
TIME...MOT...LOC 1131Z 277DEG 38KT 3294 9605 3232 9676

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 5:37 AM CDT, 6 minutes earlier.

Area forecast discussion, Apr 4, 5:37 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
537 AM CDT MON APR 4 2011

.UPDATE...
THUNDERSTORMS CONTINUE TO ORGANIZE ALONG THE COLD FRONT AND
COVERAGE OF STORMS WILL CONTINUE TO INCREASE. WILL SEND OUT A
QUICK UPDATE TO RAISE THE POPS AND MENTION THE POSSIBILITY OF
SEVERE STORMS.

79

&&

.PREV DISCUSSION... /ISSUED 323 AM CDT MON APR 4 2011/
SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF A STRONG
COLD FRONT. THE STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED
AS THE COLD FRONT MOVES FURTHER SOUTH AND EAST. STEEP MID LEVEL
LAPSE RATES AND VERY STRONG WINDS THROUGH A DEEP LAYER OF THE
ATMOSPHERE WILL RESULT IN SOME SEVERE STORMS WITH HAIL AND
DOWNBURST WINDS. EXPECT STORMS TO END QUICKLY FROM NORTHWEST TO
SOUTHEAST THROUGH THE MORNING AS MUCH DRIER AIR MOVES IN BEHIND
THE COLD FRONT. A VERY TIGHT PRESSURE GRADIENT BEHIND THE COLD
FRONT WILL RESULT IN ANOTHER VERY WINDY DAY ACROSS THE ENTIRE
REGION. THEREFORE...WILL LEAVE A WIND ADVISORY IN PLACE THROUGH
THE AFTERNOON AND ALSO KEEP A RED FLAG WARNING IN EFFECT THROUGH
MID EVENING FOR VERY CRITICAL FIRE WEATHER CONDITIONS.

SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT WITH
DECREASING WINDS...CLEARING SKIES AND MUCH COOLER TEMPERATURES.
A WARMING TREND WILL BEGIN TUESDAY WITH BUILDING HIGH PRESSURE
ALOFT AND THE RETURN OF LOW LEVEL MOISTURE IN RESPONSE TO A
DEEPENING SURFACE LOW ACROSS THE HIGH PLAINS. THE UPPER RIDGE OF
HIGH PRESSURE WILL FLATTEN AND MOVE EAST ON WEDNESDAY WHILE A MID
LEVEL TROUGH MOVES ON SHORE IN THE WEST. A FEW THUNDERSTORMS WILL
BE POSSIBLE THURSDAY AS LARGE SCALE LIFT INCREASES WITH THE
APPROACHING UPPER SYSTEM. ONE LIMITING FACTOR FOR STORM
DEVELOPMENT WILL BE A STRONG CAP OF WARM AIR. THEREFORE...WILL
KEEP ONLY LOW POPS MENTIONED MAINLY EAST OF INTERSTATE 35. THE
UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION THURSDAY NIGHT AND
BRING AN END TO THE PRECIPITATION CHANCES.

SOUTHWEST FLOW ALOFT WILL CONTINUE FRIDAY THROUGH SUNDAY AS
ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST AND MOVES
EASTWARD. ABUNDANT LOW LEVEL MOISTURE AND INCREASING LARGE SCALE
LIFT FROM THIS APPROACHING SYSTEM WILL RESULT IN ANOTHER CHANCE
FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY. SINCE
A CAP WILL REMAIN IN PLACE...WILL KEEP ONLY SLIGHT POPS IN THE
FORECAST. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION
SUNDAY NIGHT AND ALLOW A COLD FRONT TO MOVE ACROSS NORTH TEXAS.
THE PASSAGE OF THE FRONT WILL BRING COOLER AND DRIER AIR TO START
THE WORK WEEK.

HIGH TEMPERATURES TODAY AND TUESDAY WILL BE IN THE 60S AND 70S WITH LOWS
TONIGHT RANGING FROM THE MID 30S IN THE NORTH TO THE MID 40S IN
THE SOUTH AND ALSO ACROSS PORTIONS OF THE METROPLEX. LOWS TUESDAY
NIGHT WILL RANGE FROM THE MID 40S TO THE LOWER 50S. TEMPERATURES
FROM MID WEEK THROUGH THE WEEKEND WILL BE ON THE WARM SIDE OVERALL
WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S AND 60S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  44  73  53  80 /  60   5   0   5  10
WACO, TX              75  41  75  51  80 /  70   5   0   5   5
PARIS, TX             67  38  70  46  75 / 100   5   0   5  10
DENTON, TX            68  38  75  51  81 /  30   5   0  10  10
MCKINNEY, TX          67  36  74  48  76 / 100   5   0   5  10
DALLAS, TX            70  46  73  52  79 / 100   5   0   5  10
TERRELL, TX           71  41  72  50  77 / 100   5   0   5  10
CORSICANA, TX         72  42  73  50  78 /  70   5   0   5  10
TEMPLE, TX            76  42  74  50  82 /  70   5   0   5   5
MINERAL WELLS, TX     70  37  76  46  84 /  10   5   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

30/79
Hazardous weather outlook, Apr 4, 4:43 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
443 AM CDT MON APR 4 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
443 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
THIS EVENING.

A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS. WIND
GUSTS UP TO 40 MPH CAN BE EXPECTED.

A CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY ACROSS NORTH TEXAS
PRIMARILY DURING THE MORNING HOURS. THE BEST CHANCES FOR STORMS WILL
BE ALONG AND EAST OF INTERSTATE 35. A FEW STORMS COULD BECOME
SEVERE PRODUCING STRONG GUSTY WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE WESTERN
HALF OF THE REGION THROUGH THE MIDDLE OF THE WEEK AS GUSTY WINDS
CONTINUE ACROSS THE AREA.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS
EASTERN PORTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS CENTRAL AND
EASTERN PORTIONS OF NORTH TEXAS.

In the hours before

Local storm report, Apr 4, 4:41 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
441 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     HAIL             VENUS                   32.43N  97.12W
04/04/2011  E0.88 INCH       JOHNSON            TX   TRAINED SPOTTER
Special weather statement, Apr 4, 4:46 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 AM CDT MON APR 4 2011

TXZ117-131-132-041015-
PARKER TX-HOOD TX-SOMERVELL TX-
446 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  HOOD COUNTY
  SOUTHERN PARKER COUNTY
  SOMERVELL COUNTY

AT 446 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
WEATHERFORD TO 15 MILES SOUTH OF GRANBURY...MOVING EAST AT 55 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...GLEN
ROSE...GRANBURY...HUDSON OAKS...LIPAN...OAK TRAIL SHORES...
WEATHERFORD...WILLOW PARK AND DINOSAUR VALLEY STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3277 9798 3278 9755 3256 9754 3255 9762
      3221 9761 3212 9781 3212 9788 3250 9806
TIME...MOT...LOC 0946Z 270DEG 50KT 3270 9765 3222 9781
Special weather statement, Apr 4, 4:50 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
450 AM CDT MON APR 4 2011

TXZ133-134-041015-
JOHNSON TX-ELLIS TX-
450 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ELLIS COUNTY
  NORTHERN JOHNSON COUNTY

AT 450 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF MIDLOTHIAN...MOVING EAST AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...BURLESON...
CLEBURNE...FERRIS...GODLEY...JOSHUA...KEENE...MIDLOTHIAN...OAK
LEAF...OVILLA...PALMER...RED OAK...VENUS AND WAXAHACHIE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3239 9646 3231 9759 3241 9762 3255 9762
      3255 9654
TIME...MOT...LOC 0950Z 255DEG 44KT 3248 9702
Local storm report, Apr 4, 4:57 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             DALLAS                  32.77N  96.78W
04/04/2011  E1.00 INCH       DALLAS             TX   PUBLIC

            PENNY TO QUARTER HAIL NEAR THE INTERSECTION OF NW
            HIGHWAY AND INWOOD (NEAR KDAL).
Special weather statement, Apr 4, 5:05 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 AM CDT MON APR 4 2011

TXZ130-041030-
ERATH TX-
505 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ERATH COUNTY

AT 506 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF STEPHENVILLE...MOVING
NORTHEAST AT 70 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE...HUCKABAY AND
MORGAN MILL.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3252 9839 3252 9807 3250 9805 3229 9796
      3208 9839 3234 9846 3242 9847 3250 9847
TIME...MOT...LOC 1006Z 243DEG 61KT 3232 9824

85/NH
Local storm report, Apr 4, 5:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     HAIL             PLANO                   33.02N  96.72W
04/04/2011  E0.75 INCH       COLLIN             TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:28 PM CDTSpecial Weather StatementFWDStephens32 min
Apr 4, 1:42 AM CDTSpecial Weather StatementFWDComanche33 min
Apr 4, 2:03 AM CDTSpecial Weather StatementFWDComanche, Erath27 min
Apr 4, 2:25 AM CDTSpecial Weather StatementFWDHamilton35 min
Apr 4, 2:28 AM CDTSpecial Weather StatementFWDSomervell32 min
Apr 4, 2:59 AM CDTSpecial Weather StatementFWDBosque31 min
Apr 4, 3:29 AM CDTSpecial Weather StatementFWDJohnson31 min
Apr 4, 3:32 AM CDTSpecial Weather StatementFWDPalo Pinto28 min
Apr 4, 3:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 4, 3:48 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant57 min
Apr 4, 4:18 AM CDTSpecial Weather StatementFWDJohnson27 min
Apr 4, 4:44 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Kaufman, Rockwall, Tarrant61 min
Apr 4, 4:46 AM CDTSpecial Weather StatementFWDHood, Somervell29 min
Apr 4, 4:50 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 4, 5:04 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant41 min
Apr 4, 5:05 AM CDTSpecial Weather StatementFWDErath25 min
Apr 4, 5:18 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant3 hr
Apr 4, 5:44 AM CDTSpecial Weather StatementFWDFannin31 min
Apr 4, 5:57 AM CDTSpecial Weather StatementFWDCollin33 min
Apr 4, 6:15 AM CDTSevere Thunderstorm WarningFWDHunt50 min
Apr 4, 6:22 AM CDTSpecial Weather StatementFWDBosque, Hill23 min
Apr 4, 6:38 AM CDTSpecial Weather StatementFWDNavarro22 min
Apr 4, 6:40 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt65 min
Apr 4, 6:52 AM CDTSpecial Weather StatementFWDHill38 min
Apr 4, 6:52 AM CDTSevere Thunderstorm WarningFWDHopkins53 min
Apr 4, 6:59 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hill, McLennan46 min
Apr 4, 7:14 AM CDTSpecial Weather StatementFWDHenderson31 min
Apr 4, 7:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 4, 7:43 AM CDTRiver Flood WarningFWDDallas3 hr
Apr 4, 7:47 AM CDTSpecial Weather StatementFWDHenderson28 min
Apr 4, 7:53 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson52 min
Apr 4, 7:58 AM CDTSevere Thunderstorm WarningFWDMilam47 min
Apr 4, 8:01 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon, Limestone59 min
Apr 4, 8:23 AM CDTSpecial Weather StatementFWDLeon, Robertson37 min
Apr 4, 8:26 AM CDTSevere Thunderstorm WarningFWDLeon, Robertson64 min
Apr 4, 8:30 AM CDTSevere Thunderstorm WarningFWDRobertson43 min
Apr 4, 9:34 AM CDTSpecial Weather StatementFWDAnderson26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.